# SDR SWAA2020062390275

- Difficulty date: June 4, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT BS 500C FWD SIDE RBL 24,  WL 156.   REMOVED AND REPLACED THE INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02-OG-0, AND DWG 143A7505 REV D.
